Hiroshima Mathematical Journal

Asymptotic expansions of the null distributions of test statistics for multivariate linear hypothesis under nonnormality

Hirofumi Wakaki, Hirokazu Yanagihara, and Yasunori Fujikoshi

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 32, Number 1 (2002), 17-50.

Dates
First available in Project Euclid: 22 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151007641

Digital Object Identifier
doi:10.32917/hmj/1151007641

Mathematical Reviews number (MathSciNet)
MR1892668

Zentralblatt MATH identifier
0995.62014

Subjects
Primary: 62H10: Distribution of statistics
Secondary: 62E20: Asymptotic distribution theory

Citation

Wakaki, Hirofumi; Yanagihara, Hirokazu; Fujikoshi, Yasunori. Asymptotic expansions of the null distributions of test statistics for multivariate linear hypothesis under nonnormality. Hiroshima Math. J. 32 (2002), no. 1, 17--50. doi:10.32917/hmj/1151007641. https://projecteuclid.org/euclid.hmj/1151007641


Export citation